# SDR USAA2011071100039

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04333
- Condition: Faulty
- Location: Fuel System
- Part time: 32,673 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1043  EN ROUTE STT TO CLT.  ON T/O FROM STT, L ENG FUEL FILTER LIGHT ON EICAS ILLUMINATED.  THE FLIGHT DIVERTED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL FILTER, AND LEFT ENGINE FUEL FILTER BYPASS SWITCH.
